MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 10F NAVARRE® PERCUTANEOUS BILIARY DRAINAGE CATHETERS WITH NITINOL; CHRONIC CATHETER

BARD ACCESS SYSTEMS 10F NAVARRE® PERCUTANEOUS BILIARY DRAINAGE CATHETERS WITH NITINOL; CHRONIC CATHETER
Model Number NBD10
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 09/2021).
 
Event or Problem Description
It was reported that during chronic catheter placement, the chronic catheter was allegedly unable to load to the guidewire due to damaged tip.There was no reported patient injury.

Brand Name
10F NAVARRE® PERCUTANEOUS BILIARY DRAINAGE CATHETERS WITH NITINOL
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9131784
Report Number3006260740-2019-02859
Device Sequence Number2262473
Product Code FGE
UDI-Device Identifier00801741036842
UDI-Public(01)00801741036842
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K955110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNBD10
Device Catalogue NumberNBD10
Device Lot NumberGFCV2665
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1